# SDR MALA040574

- Difficulty date: September 15, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 16,007 hours, 17,867 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: AIR123404
- Part serial: PIP986
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO RETRACT LANDING GEAR WITHOUT PUSHING DOWNLOCK RELEASE.  MAINTENANCE WHILE JACKING AIRCRAFT NOTED RT SHOCK STRUT FAILED TO EXTEND AND UPPER TORQUE LINK HAD EXCESSIVE PLAY.  REMOVED AND REPLACED UPPER TORQUE LINK (P/N ON AIR123494, P/N OFF AIR123404, S/N ON PV082A381, S/N OFF PIP986) IAW SAAB AMM CH 32-11-15-4.  SERVICED RT SHOCK STRUT IAW SAAB AMM CH 12-30-32-3.  ALSO REMOVED AND REPLACED RELAY 8GA (P/N ON & OFF MS27400-17) OPS CHECK GOOD.
